How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. James Your Own Question
Dr. James
Dr. James, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 2286
Experience:  Eye Physician and Surgeon
20222826
Type Your Eye Question Here...
Dr. James is online now
A new question is answered every 9 seconds

I have thick goop in my eyes causing me to have problems seeing.

Resolved Question:

I have thick goop in my eyes causing me to have problems seeing. The goop seems to be very toxic and has both eyelids aggravated with sores on the eyelids.
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. James replied 5 years ago.

Dr. James :

Hello.

JACUSTOMER-6pmiuiau- :

hello. hope you have an answer to my problem.

JACUSTOMER-6pmiuiau- :

the folds in both eyelids have become sores with little sores around it.

Dr. James :

Hello.

Dr. James :

Before we begin.

Please Note:
JustAnswer is a public forum. Information provided is for educational purposes & does not establish a patient-physician relationship nor substitute for a personal consultation with a physician.

Do you understand those terms?

Please type "yes" or "no".

JACUSTOMER-6pmiuiau- :

yes

Dr. James :

Thank you.

Dr. James :

Are you using any other eye drops?
When did this begin?
When did you last see an eye doctor?
Any other medical problems?

JACUSTOMER-6pmiuiau- :

I saw an eye doctor a few months ago and he said it was all allergy. He gave me tobramycin for a short term use and patanol for use as needed. This is the worst it has ever been. I do have other health problems. Have had breast cancer in the past two years with chemo and radiation.

Dr. James :

It appears you have a combination of allergies and severe dry eyes. I recommend you continue the allergy eye drops as well as artificial tears 4-6 times daily.

Dr. James :

The goop is not toxic. It is made in response to irritation, similar to mucous from your nose.

Dr. James :

I recommend you see your eye doctor as there may also be an infection which may require antibiotics.

Dr. James :

Continue the cool compresses.

JACUSTOMER-6pmiuiau- :

Thanks.

Dr. James :

You're welcome.

Please remember to press the accept button so I can receive credit for assisting you today.

Dr. James :

.

Dr. James and other Eye Specialists are ready to help you